MAUDE Adverse Event Report: CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the plug of a 6/7f mynx control vascular closure device (vcd) did not get released from the handle during deployment in the right groin.The device was withdrawn, and manual pressure was applied for 30 minutes to prevent further bleeding.There was a reported patient injury of small hematoma in the right groin that was caused because of the failed deployment.The patient was on a blood thinner.The vendor was notified by the clinical site.The device will be returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CARDINAL HEALTH SANTA CLARA
5452 betsy ross drive
santa clara, california 95054
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key24865214
Report Number3004939290-2026-00429
Device Sequence Number10549502
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)270825(10)F2523702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2523702
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown